# SDR AALA202502173837

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 21,258 hours, 9,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN IS DANGLING FROM THE CEILING BY THE EXIT ROWS. REATTACHED EMERGENCY EXIT SIGN TO CEILING. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
